# SDR RAIA2009032700004

- Difficulty date: March 26, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 23,703 hours, 22,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 8043 - RIC - RIGHT OVERWING EMERGENCY EXIT IDENTIFIER LIGHT INOPERATIVE.  MAINTENANCE RESET THE POWER TO THE EMERGENCY LIGHTING SYSTEM FOLLOWED BY AN OPERATIONAL CHECK OF THE EMERGENCY LIGHTS.  NO DEFECTS NOTED.
